# SDR QXEA0000200

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BOTH RIGHT UPPER LUGS ON HORIZONTAL STABILIZER DRIVE FITTING HAS PITTING/CORROSION ON INSIDE FACES.  REPAIRED IAW FOKKER SRM 51-11-01.
